MathSciNet Relay Station
MathSciNet bibliographic data
MR374843 (51 #11039) 45L05 (65R05)
Phillips, James L. Error analysis for direct linear integral equation methods. Math. Comp. 27 (1973), 849–859.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement